# SDR UIEA2024061800531

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, UPPER SURFACE SKIN BETWEEN WS.1046.2 AND WS.1075.2 SAFETY LINE ATTCH POINT WITH POINTS OF CORROSION.( LH WING, UPPER SURFACE SKIN BETWEEN WS.1046.2 AND WS.1075.2 WAS REPAIRED IAW SRM 57-20-01-2R-7 FIG 201 SHEET 1 PAG 1-2 AND SRM 51-70-17-2R-4 REPAIR 4 FIG 201 SHEET 1 REV 125 APR 15/2024 LEVEL CORROSION 2 )
